Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 61, NWS Tulsa, OK

April 29, 2012Osage County, Washington County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 29, 2012, 9:58 PM CDT for Osage County, Washington County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2012, 9:58 PM CDT (02:58 UTC)
Expired
Apr 29, 2012, 10:45 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 85 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 10:28 PM CDTTSTM WND DMG1 E Copan, OK2 FOOT WIDE TREE UP-ROOTED AT 3990 RD AND 410 RD EAST OF COPAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 8:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 3.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2178 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2178 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
761 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

076 
WUUS54 KTSA 300258
SVRTSA
OKC113-147-300345-
/O.NEW.KTSA.SV.W.0061.120430T0258Z-120430T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
958 PM CDT SUN APR 29 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1045 PM CDT

* AT 954 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES WEST OF
  OSAGE HILLS STATE PARK...MOVING NORTHEAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DEWEY...
  HULAH AND COPAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3684 9581 3683 9581 3669 9625 3679 9631
      3700 9601 3700 9599
TIME...MOT...LOC 0258Z 238DEG 32KT 3676 9620

$$
3 follow-up statements
231 
WWUS54 KTSA 300316
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1016 PM CDT SUN APR 29 2012

OKC113-147-300345-
/O.CON.KTSA.SV.W.0061.000000T0000Z-120430T0345Z/
OSAGE OK-WASHINGTON OK-
1016 PM CDT SUN APR 29 2012

...TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR 
NORTHEASTERN OSAGE COUNTY AND NORTHERN WASHINGTON COUNTY IN 
NORTHEAST OKLAHOMA...

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WASHINGTON AND NORTHEASTERN OSAGE COUNTIES...

AT 1010 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
DEWEY...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HULAH...
DEWEY AND COPAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3682 9617 3699 9598 3684 9581 3683 9581
      3673 9612
TIME...MOT...LOC 0315Z 247DEG 30KT 3682 9604

$$
763 
WWUS54 KTSA 300325
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1025 PM CDT SUN APR 29 2012

OKC113-300334-
/O.CAN.KTSA.SV.W.0061.000000T0000Z-120430T0345Z/
OSAGE OK-
1025 PM CDT SUN APR 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE COUNTY IS
CANCELLED...

LAT...LON 3684 9581 3683 9581 3677 9600 3697 9600
      3699 9598
TIME...MOT...LOC 0324Z 247DEG 30KT 3686 9594

$$

OKC147-300345-
/O.CON.KTSA.SV.W.0061.000000T0000Z-120430T0345Z/
WASHINGTON OK-
1025 PM CDT SUN APR 29 2012


...TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR NORTHERN 
WASHINGTON COUNTY...

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WASHINGTON COUNTY...

AT 1023 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COPAN...
MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...COPAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
DESTRUCTIVE STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO
UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN
INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3684 9581 3683 9581 3677 9600 3697 9600
      3699 9598
TIME...MOT...LOC 0324Z 247DEG 30KT 3686 9594

$$
247 
WWUS54 KTSA 300341
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1041 PM CDT SUN APR 29 2012

OKC147-300351-
/O.EXP.KTSA.SV.W.0061.000000T0000Z-120430T0345Z/
WASHINGTON OK-
1041 PM CDT SUN APR 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY EXPIRES AT
1045 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF WASHINGTON COUNTY AND WEAKENED 
BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL 
BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM CDT MONDAY 
MORNING. 

LAT...LON 3684 9581 3683 9581 3677 9600 3697 9600
      3699 9598
TIME...MOT...LOC 0341Z 247DEG 30KT 3691 9578

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 8:31 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Apr 29, 8:31 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
831 PM CDT SUN APR 29 2012

.DISCUSSION...

FORECAST WAS UPDATED TO BOTH INCLUDE THE NEW SVR TSTM WATCH AND TO
ADJUST POPS FOR THIS EVENING. BAND OF THUNDERSTORMS HAS FORMED
EARLY THIS EVENING ACROSS NRN OK IN RESPONSE TO INCREASING WARM
ADVECTION FROM LLJ. EMBEDDED WITHIN THE BAND...A SUPERCELL HAS
FORMED OVER WESTERN OSAGE COUNTY AND WILL BE TRACKING ENE ACROSS
THE COUNTY OVER THE NEXT HOUR OR SO. VERY LARGE HAIL AND DAMAGING
WINDS CAN BE EXPECTED WITH THIS STORM. FARTHER WEST...A CONVECTIVE
COMPLEX OVER SW KS IS EXPECTED TO MOVE EAST OR EVEN SOUTH OF EAST
ALONG THE KANSAS BORDER DURING THE OVERNIGHT. AS THIS COMPLEX AND
ESTABLISHED COLD POOL MOVE INTO THE MORE UNSTABLE AIRMASS...IT
COULD STRENGTHEN...WITH DAMAGING WINDS THE PRIMARY THREAT. FOR
THIS REASON...A SVR TSTM WATCH IS IN EFFECT UNTIL 3 AM MONDAY
MORNING FOR NE OK. IN ADDITION...STORMS WILL BE MOVING OVER AREAS
THAT PICKED UP RAIN LAST NIGHT...THUS FLOODING WILL BE A CONCERN
TO THE NORTH AND WEST OF TULSA.

LACY

&&

.PREV DISCUSSION... /ISSUED 645 PM CDT SUN APR 29 2012/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
VFR CEILINGS HAVE BEEN OBSERVED ACROSS THE REGION LATE THIS
AFTERNOON...WHILE A THUNDERSTORM COMPLEX DEVELOPS OVER
SOUTHWESTERN KANSAS. THIS COMPLEX LOOKS LIKE IT COULD MOVE ALONG
THE OKLAHOMA/KANSAS BORDER AFFECTING NORTHEAST OKLAHOMA TAF SITES
LATE TONIGHT. WILL CONTINUE WITH HIGHEST CONVECTIVE CHANCES OVER
NORTHEAST OKLAHOMA AND ADD PROB30 GROUPS TO FAR NORTHWEST ARKANSAS
FOR MONDAY MORNING. VFR CONDITIONS SHOULD REMAIN FOR ALL TAF SITES
THIS EVENING...WITH MVFR CONDITIONS CAPABLE WITHIN ANY CONVECTIVE
DEVELOPMENT OVERNIGHT/EARLY MONDAY MORNING. VFR CONDITIONS SHOULD
THEN RETURN MONDAY AFTERNOON.

PREV DISCUSSION... /ISSUED 238 PM CDT SUN APR 29 2012/

DISCUSSION...
UNSETTLED PATTERN TO CONTINUE FOR A COUPLE MORE DAYS. A QUASI
STATIONARY SURFACE BOUNDARY IN THE VICINITY OF NE OK AND UPPER
SUPPORT IN PERSISTENT SW FLOW WILL MAINTAIN HIGHEST THUNDER
CHANCES ACROSS NE OK THROUGH TUESDAY. SCATTERED SHOWER ACTIVITY
THIS AFTERNOON WILL REMAIN ONGOING...WITH COVERAGE BECOMING MORE
ORGANIZED THIS EVENING AND OVERNIGHT AS AS ANOTHER SHORTWAVE
PASSES BY. LATER SHIFTS WILL WANT TO MONITOR FLASH FLOOD POTENTIAL
FOR LATER TONIGHT...AS REPEATED ROUNDS OF MODERATE TO HEAVIER
RAINS WILL BE POSSIBLE GIVEN THE UPPER FLOW AND ORIENTATION OF THE
BOUNDARY. RAIN CHANCES WILL CONTINUE INTO THE TUESDAY THOUGH WILL
BEGIN TO TAPER OFF POPS AT THAT TIME. RAIN CHANCES WEDNESDAY AND
THURSDAY ARE NOT ZERO...HOWEVER LITTLE TO FOCUS CONVECTION THOSE
DAYS WILL PRECLUDE A MENTION AT THIS TIME. MID LEVEL HEIGHT
RISES/UPPER RIDGING BEGIN TAKING HOLD OVER THE SRN PLAINS LATE IN
THE WEEK WILL GIVE WAY TO VERY WARM TEMPERATURES BY THE
WEEKEND...WITH LITTLE CHANCES FOR RAIN AS THE RIDGE TAKES HOLD
OVER THE SRN PLAINS. TEMP WISE...STAYED FAIRLY CLOSE TO GUIDANCE
FOR LOWS...BUT WENT ABOVE MEX MOS FOR HIGH TEMPS FOR THE LATTER
STAGES OF THE WORK WEEK AND WEEKEND WITH RIDGING ALOFT TAKING PLACE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  80  67  83 /  70  40  40  20
FSM   66  82  65  85 /  10  30  20  10
MLC   67  82  67  84 /  20  30  20  10
BVO   63  79  66  83 /  80  50  50  20
FYV   62  78  62  81 /  20  50  30  20
BYV   62  77  62  81 /  20  60  40  20
MKO   66  80  65  83 /  30  40  30  10
MIO   64  77  65  84 /  70  60  50  30
F10   66  81  66  83 /  40  30  30  10
HHW   67  83  68  85 /  10  20  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Apr 29, 9:23 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
923 PM CDT SUN APR 29 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
922 PM CDT SUN APR 29 2012

...ISOLATED SUPERCELLS ACROSS FAR NORTHEAST OK WITH THE POTENTIAL
FOR AN ISOLATED TORNADO THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...NORTH OF INTERSTATE 44.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTH OF INTERSTATE 44.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTH OF INTERSTATE 44.
	ONSET...ONGOING.

DISCUSSION...

A BAND OF THUNDERSTORMS HAS DEVELOPED OVER NORTHERN OKLAHOMA THIS
EVENING...AND WILL GRADUALLY LIFT NORTH INTO KANSAS TONIGHT.
HOWEVER...EMBEDDED SUPERCELLS WILL TRACK MORE TOWARD THE EAST
ACROSS NORTHEAST OKLAHOMA THIS EVENING. VERY LARGE HAIL TO AROUND
2 INCHES IN DIAMETER AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS WITH ANY SUPERCELLS. AN ISOLATED TORNADO THREAT WILL ALSO
ACCOMPANY ANY SUPERCELL THIS EVENING.

HEAVY RAIN WILL BE FALLING OVER AREAS TO THE NORTH AND WEST OF
TULSA THAT RECEIVED HEAVY RAINS LAST NIGHT INTO THIS MORNING.
THEREFORE...THERE IS A RISK FOR FLOODING TONIGHT AS WELL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...HIGH WIND POTENTIAL.
THURSDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...

MORE ROUNDS OF STORMS ARE EXPECTED MONDAY AND MONDAY
NIGHT ACROSS NORTHEAST OKLAHOMA AND POSSIBLY INTO NORTHWEST
ARKANSAS...BEFORE THE ACTIVITY TAPERS OFF ON TUESDAY. AN ELEVATED
DAMAGING WIND AND LARGE HAIL RISK WILL PERSIST WITH THESE STORMS.

SOUTH WINDS WILL BE QUITE STRONG TUESDAY AND WEDNESDAY
AFTERNOON...WITH GUSTS LIKELY OVER 30 MPH AT TIMES.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 29, 7:41 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT SUN APR 29 2012

OKZ054-059-300115-
OSAGE OK-PAWNEE OK-
741 PM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 741 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER RALSTON...
MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...FAIRFAX...BURBANK AND RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3678 9668 3666 9634 3641 9672 3649 9690
TIME...MOT...LOC 0041Z 218DEG 26KT 3652 9672
Local storm report, Apr 29, 9:10 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             2 W RALSTON             36.50N 96.77W
04/29/2012  E1.75 INCH       PAWNEE             OK   PUBLIC

            GOLF BALL TO HALF DOLLAR SIZE HAIL VIA KJRH.

&&

AEJ
Local storm report, Apr 29, 9:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FUNNEL CLOUD     5 NNW WYNONA            36.61N 96.36W
04/29/2012                   OSAGE              OK   STORM CHASER

            FUNNEL CLOUD CAME 3/4 WAY DOWN TO THE GROUND.

&&

AEJ
Local storm report, Apr 29, 9:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     FUNNEL CLOUD     3 E PAWHUSKA            36.67N 96.28W
04/29/2012                   OSAGE              OK   TRAINED SPOTTER

            SPOTTER LOCATED SOUTH OF PAWHUSKA, LOOKING NORTHEAST,CAN
            SEE FUNNEL CLOUD LOWERING.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:41 PM CDTSpecial Weather StatementTSAOsage34 min
Apr 29, 7:52 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
Apr 29, 8:16 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee44 min
Apr 29, 8:47 PM CDTRiver Flood WarningTSAOttawa5 days
Apr 29, 8:49 PM CDTTornado WarningTSAOsage26 min
Apr 29, 9:13 PM CDTTornado WarningTSAOsage29 min
Apr 29, 9:27 PM CDTSevere Thunderstorm WarningTSAOsage, Washington33 min
Apr 29, 9:48 PM CDTAreal Flood AdvisoryTSANowata, Osage, Pawnee, Washington3 hr
Apr 29, 10:13 PM CDTTornado WarningTSAOsage, Washington32 min
Apr 29, 10:35 PM CDTSevere Thunderstorm WarningTSANowata20 min
Apr 29, 10:55 PM CDTFlash Flood WarningTSAOsage4 hr
Apr 29, 11:16 PM CDTSevere Thunderstorm WarningTSAOsage25 min
Apr 29, 11:44 PM CDTSpecial Weather StatementTSAWashington31 min
Apr 30, 12:08 AM CDTSpecial Weather StatementTSACraig, Nowata37 min
Apr 30, 12:18 AM CDTSpecial Weather StatementTSAOsage42 min
Apr 30, 12:41 AM CDTSpecial Weather StatementTSAOttawa64 min
Apr 30, 12:47 AM CDTSpecial Weather StatementTSAWashington43 min
Apr 30, 1:02 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Osage, Ottawa, Pawnee, Rogers and 1 more3 hr
Apr 30, 2:19 AM CDTSpecial Weather StatementTSAOsage41 min
Apr 30, 2:55 AM CDTFlash Flood WarningTSAOsage, Washington3 hr
Apr 30, 4:06 AM CDTAreal Flood AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 6 more3 hr
Apr 30, 8:26 AM CDTRiver Flood WarningTSANowata70 hr
Apr 30, 9:15 AM CDTRiver Flood WarningTSAWashington23 hr
Apr 30, 9:15 AM CDTRiver Flood WarningTSARogers, Tulsa41 hr
Apr 30, 11:18 AM CDTAreal Flood WarningTSAOsage, Washington29 hr
Apr 30, 2:04 PM CDTFlash Flood WatchTSACraig, Nowata, Ottawa, Pawnee, Washington17 hr
Apr 30, 2:44 PM CDTSpecial Weather StatementTSAChoctaw46 min
Apr 30, 5:33 PM CDTSpecial Weather StatementTSALeFlore27 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.